# SDR SWAA2019051532624

- Difficulty date: May 10, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 62,167 hours, 29,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook And Loop
- Part number: 411A27805
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HANDLE COVER HOOK AND LOOP LOOSE.  SECURED COVER HOOK AND LOOP PER SIP.
